# SDR DALA2016070305100

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 65,773 hours, 48,348 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L1 SLIDE DOESN'T SEEM RIGHT.  FOUND COVER PINS PULLED, REPLACED L1 SLIDE IAW AMM 25-62-00.
